# SDR AALA202101119021

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 32,553 hours, 14,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED FLOOR PRESSURE DECK PANEL INBOARD FASTENER HOLE AT FR 36 AND +Y1292.  REPAIRED PRESSURE DECK PANEL, PER EO 5316Y209.
